×

Found 80 Documents (Results 1–80)

100
MathJax

The spectral density function of the renormalized Bochner Laplacian on a symplectic manifold. (English. Russian original) Zbl 1454.58028

J. Math. Sci., New York 251, No. 5, 696-712 (2020); translation from Probl. Mat. Anal. 106, 125-138 (2020).
MSC:  58J50 53D05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Uniformly bounded orthonormal sections of positive line bundles on complex manifolds. (English) Zbl 1359.32017

Feehan, Paul M. N. (ed.) et al., Analysis, complex geometry, and mathematical physics: in honor of Duong H. Phong. Proceedings of the conference, Columbia University, New York, NY, USA, May 7–11, 2013. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1464-1/pbk; 978-1-4704-2631-6/ebook). Contemporary Mathematics 644, 227-240 (2015).
MSC:  32L05 32Q15 53C55
PDF BibTeX XML Cite
Full Text: arXiv

Positive cohomology classes in compact Kähler manifolds (after Boucksom, Demailly, Nakayama, Păun, Peternell, …). (Classes de cohomologie positives dans les variétés kählériennes compacts [d’après Boucksom, Demailly, Nakayama, Păun, Peternell …].) (French) Zbl 1125.32009

Séminaire Bourbaki. Volume 2004/2005. Exposés 938–951. Paris: Société Mathématique de France (ISBN 978-2-85629-224-2/pbk). Astérisque 307, 199-228, Exp. No. 943 (2006).
PDF BibTeX XML Cite

Asymptotics of polynomials and eigenfunctions. (English) Zbl 1146.58300

Li, Ta Tsien (ed.) et al., Proceedings of the international congress of mathematicians, ICM 2002, Beijing, China, August 20–28, 2002. Vol. II: Invited lectures. Beijing: Higher Education Press; Singapore: World Scientific/distributor (ISBN 7-04-008690-5/3-vol. set). 733-742 (2002).
PDF BibTeX XML Cite
Full Text: arXiv

Very ampleness part of Fujita’s conjecture and multiplier ideal sheaves of Kohn and Nadel. (English) Zbl 1014.32016

McNeal, Jeffery D. (ed.), Complex analysis and geometry. Proceedings of a conference at the Ohio State University, Columbus, OH, USA, June 3-6, 1999. Berlin: de Gruyter. Ohio State Univ. Math. Res. Inst. Publ. 9, 171-190 (2001).
Reviewer: A.Dimca (Bordeaux)
MSC:  32Q40 32L10 32C22
PDF BibTeX XML Cite

The presence of the work of Pierre Lelong in the main research themes of today. (Présence de l’oeuvre de Pierre Lelong dans les grands thèmes de recherches d’aujourd’hui.) (French) Zbl 0961.01016

Dolbeault, P. (ed.) et al., Complex analysis and geometry. Proceedings of the international conference in honor of Pierre Lelong on the occasion of his 85th birthday, Paris, France, September 22-26, 1997. Basel: Birkhäuser. Prog. Math. 188, 1-30 (2000).
MSC:  01A60 32-03
PDF BibTeX XML Cite

\(L^ 2\) vanishing theorems for positive line bundles and adjunction theory. (English) Zbl 0883.14005

Catanese, F. (ed.) et al., Transcendental methods in algebraic geometry. Lectures given at the 3rd session of the Centro Internazionale Matematico Estivo (CIME), Cetraro, Italy, July 4–12, 1994. Cetraro: Springer. Lect. Notes Math. 1646, 1-97 (1996).
MSC:  14F17 32L05 14F43 14F05 32L20 32C30 32W20
PDF BibTeX XML Cite

Asymptotic results for hermitian line bundles over complex manifolds: The heat kernel approach. (English) Zbl 0914.32010

Andreatta, Marco (ed.) et al., Higher dimensional complex varieties. Proceedings of the international conference, Trento, Italy, June 15–24, 1994. Berlin: Walter de Gruyter. 67-81 (1996).
MSC:  32L05 32L10 58J35
PDF BibTeX XML Cite

Remarks on numerically positive and big line bundles. (English) Zbl 0834.14008

Ballico, Edoardo (ed.), Projective geometry with applications. A collection of 15 research papers. New York, NY: Marcel Dekker, Inc. Lect. Notes Pure Appl. Math. 166, 9-18 (1994).
MSC:  14F05 14C20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification